# SDR DALA2022121908181

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Punctured
- Location: Bs 908 L29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FRAME CLIP STA Y=908 BTW LONGERON 29R-30 AFT CARGO COMPARTMENT (C2) IN REF 00227. SUMMARY OF NRC 00261: FRAME CLIP WAS REPLACED PER B717-200 SRM 53-20-07-0I. (LP #2544352)
